# SDR USAA2012030800007

- Difficulty date: February 29, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON WEB BETWEEN FR8 TO FR11, -Y765.  REPLACED WEB BETWEEN FR8 TO FR11, -Y765 IAW A319 SRM 51-72-11, AIRBUS DRAWING # D53113219.
